Yıl 2017, Cilt 5, Sayı 2, Sayfalar 70 - 77 2017-10-15

SOME CONTRIBUTIONS TO REGULAR POLYGONS

DENİZ ÖNCEL [1] , MURAT KİRİŞÇİ [2]

94 161

The aim of this work is to use Napoleon's Theorem in different regular polygons, and decide whether we can prove Napoleon's Theorem is only limited with triangles or it could be done in other regular polygons that can create regular polygons.

Napoleon's Theorem, regular polygon
  • [1] S. Brodie, Napoleon's Theorem, Two simple proofs, http://www.cut-theknot. org/proofs/napoleon.shtml (Accessed on 16 March 2016).
  • [2] H. Demir, Solution to Problem E2122, Amer. Math. Monthly, 76, (1969), 833. [3] L. Gerber, Napoleon's theorem and the parallelogram inequality for ane regular polygons, Amer. Math. Monthly, 87, (1980), 644-648.
  • [4] J. A. Grzesik, Yet another analytic proof of Napoleon's Theorem, Amer. Math. Monthly, 123(8), (2016), 824.
  • [5] B. Grunbaum, Is Napoleon's Theorem Really Napoleon's Theorem?, Amer. Math. Monthly, 119(6), (2012), 495-501.
  • [6] M. Hajja, H. Martini, M. Spirova, On Converse of Napoleon's Theorem and a modi ed shape function, Beitr. Algebra Geom., 47, (2006), 363383.
  • [7] H. Martini, On the theorem of Napoleon and related topics, Math. Semesterber., 43, (1996), 47-64, http://dx.doi.org/10.1007/s005910050013
  • [8] Wetzel, J.E., Converse of Napoleon's Theorem, Amer. Math. Monthly, 99(4), (1992), 339-351.
Konular Mühendislik
Dergi Bölümü Articles
Yazarlar

Yazar: DENİZ ÖNCEL
Ülke: Turkey


Yazar: MURAT KİRİŞÇİ
Ülke: Turkey


Bibtex @araştırma makalesi { konuralpjournalmath343319, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {70 - 77}, doi = {}, title = {SOME CONTRIBUTIONS TO REGULAR POLYGONS}, key = {cite}, author = {KİRİŞÇİ, MURAT and ÖNCEL, DENİZ} }
APA ÖNCEL, D , KİRİŞÇİ, M . (2017). SOME CONTRIBUTIONS TO REGULAR POLYGONS. Konuralp Journal of Mathematics, 5 (2), 70-77. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343319
MLA ÖNCEL, D , KİRİŞÇİ, M . "SOME CONTRIBUTIONS TO REGULAR POLYGONS". Konuralp Journal of Mathematics 5 (2017): 70-77 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343319>
Chicago ÖNCEL, D , KİRİŞÇİ, M . "SOME CONTRIBUTIONS TO REGULAR POLYGONS". Konuralp Journal of Mathematics 5 (2017): 70-77
RIS TY - JOUR T1 - SOME CONTRIBUTIONS TO REGULAR POLYGONS AU - DENİZ ÖNCEL , MURAT KİRİŞÇİ Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 70 EP - 77 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics SOME CONTRIBUTIONS TO REGULAR POLYGONS %A DENİZ ÖNCEL , MURAT KİRİŞÇİ %T SOME CONTRIBUTIONS TO REGULAR POLYGONS %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD ÖNCEL, DENİZ , KİRİŞÇİ, MURAT . "SOME CONTRIBUTIONS TO REGULAR POLYGONS". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 70-77.